Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 10

A trajectory map for the pressureless Euler equations
Ryan Hynd.
Trans. Amer. Math. Soc. 373 (2020), 6777-6815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the differential geometry of holomorphic plane curves
Jorge Luiz Deolindo-Silva and Farid Tari.
Trans. Amer. Math. Soc. 373 (2020), 6817-6833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The polylog quotient and the Goncharov quotient in computational Chabauty–Kim theory II
Ishai Dan-Cohen and David Corwin.
Trans. Amer. Math. Soc. 373 (2020), 6835-6861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Structural matrix algebras, generalized flags, and gradings
F. Beşleagă and S. Dăscălescu.
Trans. Amer. Math. Soc. 373 (2020), 6863-6885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characteristic class and the $𝜖$-factor of an étale sheaf
Naoya Umezaki, Enlin Yang and Yigeng Zhao.
Trans. Amer. Math. Soc. 373 (2020), 6887-6927
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counting integer points on quadrics with arithmetic weights
V. Vinay Kumaraswamy.
Trans. Amer. Math. Soc. 373 (2020), 6929-6959
Abstract, references and article information
Full-text PDF
Separated sets and Auerbach systems in Banach spaces
Petr Hájek, Tomasz Kania and Tommaso Russo.
Trans. Amer. Math. Soc. 373 (2020), 6961-6998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Bruhat order on abelian ideals of Borel subalgebras
Jacopo Gandini, Andrea Maffei, Pierluigi Möseneder Frajria and Paolo Papi.
Trans. Amer. Math. Soc. 373 (2020), 6999-7018
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On $p$-adic harmonic Maass functions
Michael J. Griffin.
Trans. Amer. Math. Soc. 373 (2020), 7019-7066
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Aldous’s spectral gap conjecture for normal sets
Ori Parzanchevski and Doron Puder.
Trans. Amer. Math. Soc. 373 (2020), 7067-7086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Betti tables of monomial ideals fixed by permutations of the variables
Satoshi Murai.
Trans. Amer. Math. Soc. 373 (2020), 7087-7107
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The shapes of Galois quartic fields
Piper H and Robert Harron.
Trans. Amer. Math. Soc. 373 (2020), 7109-7152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Improvements of upper curvature bounds
Alexander Lytchak and Stephan Stadler.
Trans. Amer. Math. Soc. 373 (2020), 7153-7166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Using Boolean cumulants to study multiplication and anti-commutators of free random variables
Maxime Fevrier, Mitja Mastnak, Alexandru Nica and Kamil Szpojankowski.
Trans. Amer. Math. Soc. 373 (2020), 7167-7205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hausdorff dimension of non-conical limit sets
Michael Kapovich and Beibei Liu.
Trans. Amer. Math. Soc. 373 (2020), 7207-7224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics
Mauricio Bustamante, Francis Thomas Farrell and Yi Jiang.
Trans. Amer. Math. Soc. 373 (2020), 7225-7252
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Renewal theory for transient Markov chains with asymptotically zero drift
Denis Denisov, Dmitry Korshunov and Vitali Wachtel.
Trans. Amer. Math. Soc. 373 (2020), 7253-7286
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Julia sets as buried Julia components
Youming Wang and Fei Yang.
Trans. Amer. Math. Soc. 373 (2020), 7287-7326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Involutions of $ℓ^{2}$ and $s$ with unique fixed points
Jan van Mill and James E. West.
Trans. Amer. Math. Soc. 373 (2020), 7327-7346
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Holomorphic string algebroids
Mario Garcia-Fernandez, Roberto Rubio and Carl Tipler.
Trans. Amer. Math. Soc. 373 (2020), 7347-7382
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Direction distribution for nodal components of random band-limited functions on surfaces
Suresh Eswarathasan and Igor Wigman.
Trans. Amer. Math. Soc. 373 (2020), 7383-7428
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Depth and detection for Noetherian unstable algebras
Drew Heard.
Trans. Amer. Math. Soc. 373 (2020), 7429-7454
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Volterra integral equations of the first kind and applications to linear diffusions
Jacek Jakubowski and Maciej Wiśniewolski.
Trans. Amer. Math. Soc. 373 (2020), 7455-7472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounded and divergent trajectories and expanding curves on homogeneous spaces
Osama Khalil.
Trans. Amer. Math. Soc. 373 (2020), 7473-7525
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “Strongly self-absorbing $\mathrm{C}^{*}$-dynamical systems”
Gábor Szabó.
Trans. Amer. Math. Soc. 373 (2020), 7527-7531
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions